MathSciNet Relay Station
MathSciNet bibliographic data
MR2225524 Database Expansion Item
Mamuneas, Theofanis P.; Savvides, Andreas; Stengos, Thanasis Economic development and the return to human capital: a smooth coefficient semiparametric approach. J. Appl. Econometrics 21 (2006), no. 1, 111–132.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement